# SDR IPXA13M76707

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: PA64422
- Condition: Detached
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT COVER FELL OFF DURING TAKEOFF ROLL.  FOUND LOOSE SCREW.  SECURED SCREW AND COVER.
